# SDR 95ZZZM553

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pack Control Vlv
- Part number: 39606411
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT NR 580 - AIR TURN BACK, CREW UNABLE TO PRESSURIZE AIRCRAFT DURING CLIMB-OUT.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT AND RIGHT PACK VALVES.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  REF NR AWXA9500664.  (M)
